Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 410904, 6 pages
http://dx.doi.org/10.1155/2015/410904
Research Article

Forced Oscillation Criteria for a Class of Fractional Partial Differential Equations with Damping Term

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 2 April 2015; Accepted 27 April 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Wei Nian Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Sufficient conditions are established for the forced oscillation of fractional partial differential equations with damping term of the form , , with one of the two following boundary conditions: or , where is a bounded domain in with a piecewise smooth boundary, ,   is a constant, is the Riemann-Liouville fractional derivative of order of with respect to , is the Laplacian in , is the unit exterior normal vector to , and is a continuous function on . The main results are illustrated by some examples.